# SDR DALA2024061606112

- Difficulty date: June 15, 2024
- Submitted: June 16, 2024
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- Aircraft time: 54,485 hours, 38,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 148-200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT STA 148 TO STA 200 X=5 AT PAX CABIN FLOOR STRUCTURE. IN REFERENCE NRC 00604. SUMMARY OF NRC 00789: CORROSION LEVEL 2. FLOOR SUPPORT STA 148 TO STA 200 X=5 AT PAX CABIN FLOOR STRUCTURE WAS FABRICATED AND INSTALLED PER DWG 9936534 REV BW AND B717-200 SRM 51-40-01-0G. (LP #0394294)
